Wisconsin, 2016

Hail and Damaging Winds in Wisconsin, July 21, 2016

July 21, 2016 · NWS GRB · 29 events in 17 counties and zones

A large convective system, that moved across Minnesota overnight, continued east and southeast into unstable air across the area. Thunderstorms produced widespread wind damage, downing trees and power lines as they passed.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$201,000
Crop damage
None recorded
Events
29

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GRB wrote it up.

A large convective system, that moved across Minnesota overnight, continued east and southeast into unstable air across the area. Thunderstorms produced widespread wind damage, downing trees and power lines as they passed. Embedded bowing line segments along the main line of storms caused the worst of the damage. Hail to quarter size fell at a few locations in central Wisconsin.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jul 21, 2:48 AM CST, 1 hour 47 minutes earlier.

Area forecast discussion, Jul 21, 2:48 AM CST, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
348 AM CDT THU JUL 21 2016

Forecast discussion for routine morning forecast issuance

.SYNOPSIS...
Issued at 345 AM CDT Thu Jul 21 2016

A round of thunderstorms this morning...otherwise very warm and
humid the next several days. a little cooler and not as humid next
week.

The main band of westerlies will sag south a bit and deamplify
during the period. The warm and very humid air across the area
will gradually get displaced to the south by a series of frontal
systems and thunderstorm outflows. That will allow temperatures to
settle back closer to, but still above, normal levels by early
next week. Given the available moisture and numerous opportunities
for convection, precipitation amounts for the next week are likely
to be above normal.
&&

.SHORT TERM...Today...Tonight...and Friday
Issued at 345 AM CDT Thu Jul 21 2016

Large, mature MCS is barreling southeast toward the area from
northwest Wisconsin. It is likely to affect the entire forecast
area this morning. Morning PoPs were based on radar trends. Severe
potential is a little less clear. System may tend to weaken as it
arrives. But any upticks in intensity could certainly result in a
threat for damaging winds.

The forecast becomes much less certain after the MCS moves
through. The models that were handling it (and it was certainly a
minority of them) suggest it will be the main show and the
potential for redevelopment this afternoon and evening is
minimal. Hard to completely go with that, so PoPs were trimmed
back in the wake of the MCS, but left some 20-30 PoPs in for the
afternoon and evening in case there is redevelopment.

After the arrival of rain-cooled air with the MCS outflow and
having considerable debris clouds to break through, max temps
needed to be trimmed. Updated apparent temperatures for the
afternoon were marginal at best for a Heat Advisory. After talking
things over with the forecaster at MKX, decided to drop the
advisory.

Friday looks to be a lull in the thunderstorm potential as the
boundary sags a little farther south of us with upper flow tilting
a little more WNW in advance of shortwave ridging approaching from
the west.

.LONG TERM...Friday Night Through Wednesday
Issued at 345 AM CDT Thu Jul 21 2016

Zonal upper level flow across southern Canada and the northern
CONUS is expected during this part of the forecast. Though the
models continued to show some differences in the timing of a mid
level trough and surface system moving through the area, Saturday
night appears to be the most likely time for thunderstorms over the
weekend. There should be plenty of time for the atmosphere to
destabilize Saturday afternoon ahead of the approaching cold front
so it looks like some of the storms will be strong, possibly
severe. Highs on Saturday and Sunday will be above normal, but
temperatures should be closer to normal for the early part of next
week, in the wake of the cold front.

The best bet for showers and storms during the rest of the long
term forecast looks to be on Wednesday with the approach of the
next significant mid level short wave.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 345 AM CDT Thu Jul 21 2016

Stratus deck with IFR and some low-end MVFR or IFR ceilings has
overspread the NW part of the forecast area. It looks like that
will advance across the rest of the area as well. Otherwise, the
main aviation hazard will be the thunderstorms this morning.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......MG
AVIATION.......Skowronski
Hazardous weather outlook, Jul 21, 3:27 AM CST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
427 AM CDT THU JUL 21 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-221100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
427 AM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WITH DAMAGING WINDS ARE POSSIBLE THIS
MORNING...ESPECIALLY ACROSS NORTHERN WISCONSIN.

A LARGE CLUSTER OF THUNDERSTORMS WILL SURGE ACROSS THE AREA THIS
MORNING. SOME OF THE STORMS COULD PRODUCE DAMAGING WINDS. THE
STRONGEST PORTION OF THE CLUSTER WILL MOVE THROUGH NORTHERN
WISCONSIN...SO THE GREATEST RISK OF DAMAGING WINDS WILL BE IN THAT
AREA. TORRENTIAL RAINFALL IS ALSO POSSIBLE.

THE RISK OF ADDITIONAL SEVERE STORMS THIS AFTERNOON AND THIS
EVENING IS SOMEWHAT UNCLEAR. IF ADDITIONAL STORMS ARE ABLE TO FORM
THIS AFTERNOON OR EVENING...THEY COULD ALSO PRODUCE STRONG WINDS
AND HAIL. HOWEVER...IT IS POSSIBLE THAT THE MORNING STORMS USE UP
MOST OF THE AVAILABLE ENERGY IN THE ATMOSPHERE...AND THAT
THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING WILL BE
LIMITED.

COOLER AIR AND CLOUDS FROM THE MORNING THUNDERSTORMS WILL LIMIT
HIGH TEMPERATURES TODAY. SO THE POTENTIAL FOR A DANGEROUS
COMBINATION OF HEAT AND HUMIDITY THIS AFTERNOON IS LOWER THAN
EARLIER ANTICIPATED. IT WILL STILL BE VERY HUMID...AND ANYONE
WITH A HEAT-SENSITIVE HEALTH CONDITION SHOULD PLAN ON TAKING
APPROPRIATE PRECAUTIONS TO REMAIN SAFE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE COMBINATION OF HEAT AND HUMIDITY DURING THE REST OF THE WORK
WEEK AND INTO THE UPCOMING WEEKEND COULD RESULT IN HAZARDOUS
CONDITIONS AT TIMES FOR PERSONS WITH CERTAIN HEALTH ISSUES.

THUNDERSTORMS ARE LIKELY ON SATURDAY NIGHT. THE STRONGEST STORMS
COULD PRODUCE DAMAGING WINDS...LARGE HAIL...AND TORRENTIAL
RAINFALL.

THERE IS A CHANCE FOR STORMS AGAIN ON WEDNESDAY...BUT IT IS TOO
SOON TO DETERMINE THEIR SEVERE POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING.

LMZ521-522-541>543-221100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
427 AM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS COULD POSE A HAZARD TO BOATERS...ESPECIALLY DURING
THE MIDDLE MORNING HOURS. PATCHY FOG COULD ALSO POSE A
HAZARD...ESPECIALLY ON LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE AT TIMES LATE THIS WEEK AND INTO THE
WEEKEND. THE MOST LIKELY TIME PERIOD FOR STORMS IS ON SATURDAY
NIGHT. THUNDERSTORMS ARE POSSIBLE AGAIN ON WEDNESDAY.

IN ADDITION...HUMID AIR FLOWING OVER THE COOLER WATERS OF LAKE
MICHIGAN COULD RESULT IN DENSE FOG WHICH WILL POSE A HAZARD TO
BOATERS AT TIMES.

SKOWRONSKI/MG

In the hours before

Special weather statement, Jul 21, 3:49 AM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
449 AM CDT THU JUL 21 2016

WIZ005-010-018-211100-
LINCOLN WI-ONEIDA WI-VILAS WI-
449 AM CDT THU JUL 21 2016

...STRONG THUNDERSTORMS HEADED FOR VILAS...ONEIDA AND NORTHWESTERN
LINCOLN COUNTIES...

AT 447 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES EAST OF ODANAH TO NEAR CLAM LAKE TO
NEAR COUDERAY. MOVEMENT WAS EAST AT 50 MPH.

THE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS OVER 50 MPH.

LOCATIONS IMPACTED INCLUDE...
RHINELANDER...EAGLE RIVER...LAC DU FLAMBEAU...TOMAHAWK...BOULDER
JUNCTION...WOODBORO...WINCHESTER...TRIPOLI...SQUIRREL LAKE AND WILLOW
RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTH CENTRAL WISCONSIN.

LAT...LON 4614 8911 4568 8940 4526 9003 4527 9005
      4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 0947Z 295DEG 45KT 4664 9050 4617 9080 4585 9127

SKOWRONSKI
Special weather statement, Jul 21, 4:30 AM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
530 AM CDT THU JUL 21 2016

WIZ010-011-018-019-211200-
LANGLADE WI-LINCOLN WI-ONEIDA WI-FOREST WI-
530 AM CDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LANGLADE...SOUTHERN
ONEIDA...SOUTHWESTERN FOREST AND LINCOLN COUNTIES UNTIL 700 AM CDT...

AT 530 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 11 MILES NORTHWEST OF PHILLIPS TO NEAR
LADYSMITH. MOVEMENT WAS EAST AT 55 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
RHINELANDER...MERRILL...TOMAHAWK...WOODBORO...PARRISH...TRIPOLI...
COUNCIL GROUNDS STATE PARK...NEW WOOD WILDLIFE AREA...
BRADLEY AND ELCHO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTH CENTRAL AND NORTHEASTERN WISCONSIN.

LAT...LON 4573 9004 4552 8872 4512 8955 4512 8974
      4519 9004
TIME...MOT...LOC 1030Z 283DEG 46KT 4576 9061 4549 9116

KURIMSKI

The radar

The Marquette radar (KMQT), 169 km away, was scanning. The volume nearest the first event began at 10:37 UTC.

Open the radar archive at this moment

Event by event

24 thunderstorm wind, 5 hail. Local standard time, as filed.

Thunderstorm Wind, Vilas

When
July 21, 4:35 AM CST
Where
Vilas County, 3.11 mi SSE of Presque Isle
Measured
65 kt (75 mph) estimated gust
Property damage
$150,000
Reported by
Emergency Manager
Coordinates
46.210, -89.700

Thunderstorm winds downed hundreds of trees just southeast of Presque Isle, from Crab Lake to Lynx Lake. Five homes sustained damage from fallen trees.

Thunderstorm Wind, Vilas

When
July 21, 4:45 AM CST
Where
Vilas County, 0.69 mi S of Boulder Jct
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
46.110, -89.630

Thunderstorm winds downed numerous trees and power lines.

Thunderstorm Wind, Lincoln

When
July 21, 5:12 AM CST
Where
Lincoln County, 0.69 mi S of Tomahawk
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
45.460, -89.730

Thunderstorm winds downed trees in the Tomahawk area. The time of this event was estimated based on radar data.

Thunderstorm Wind, Vilas

When
July 21, 5:15 AM CST
Where
Vilas County, 1.44 mi W of Phelps
Measured
52 kt (60 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
46.070, -89.110

Thunderstorm winds downed trees in the Phelps area. One building sustained damage from a fallen tree.

Thunderstorm Wind, Forest

When
July 21, 5:20 AM CST
Where
Forest County, 0.84 mi SE of Nelma
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
46.010, -88.810

Thunderstorm winds downed power lines in the Alvin area. The time of this event was estimated based on radar data.

Thunderstorm Wind, Oneida

When
July 21, 5:25 AM CST
Where
Oneida County, 0.48 mi E of Rhinelander
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
45.630, -89.410

Thunderstorm winds downed trees in the Rhinelander area. The time of this event was estimated based on radar data.

Thunderstorm Wind, Florence

When
July 21, 5:45 AM CST
Where
Florence County, 0.69 mi S of Tipler
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
45.910, -88.630

Thunderstorm winds downed numerous trees and power lines in the western part of Florence County, in the Tipler, Long Lake and Fern areas. The time of this event was estimated based on radar data.

Thunderstorm Wind, Langlade

When
July 21, 5:45 AM CST
Where
Langlade County, 0.49 mi E of Summit Lake
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
45.380, -89.190

Thunderstorm winds downed numerous trees and power lines in the Summit Lake area.

Thunderstorm Wind, Langlade

When
July 21, 5:55 AM CST
Where
Langlade County, 0.84 mi SE of Pearson
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
45.360, -89.010

Thunderstorm winds downed numerous trees and power lines from the Pearson area east to Highway 55, near Pickerel. The time of this event was estimated based on radar data.

Thunderstorm Wind, Langlade

When
July 21, 6:00 AM CST
Where
Langlade County, 0.84 mi SE of Pickerel
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
45.360, -88.910

Thunderstorm winds downed numerous trees and power lines from the Pickerel area east to Highway 52. The time of this event was estimated based on radar data.

Thunderstorm Wind, Forest

When
July 21, 6:03 AM CST
Where
Forest County, 8.7 mi WSW of Wabeno
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
45.390, -88.840

Thunderstorm winds downed numerous trees and power lines in the far south and southwest parts of Forest County, west of Carter and about 2 miles north of the Pickerel area.

Thunderstorm Wind, Marinette

When
July 21, 6:05 AM CST
Where
Marinette County, Dunbar
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
45.650, -88.180

Thunderstorm winds downed a few trees in the Dunbar area.

Hail, Marathon

When
July 21, 6:07 AM CST
Where
Marathon County, 0.69 mi S of Wausau
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
44.960, -89.630

Quarter size hail fell in Wausau.

Thunderstorm Wind, Marathon

When
July 21, 6:09 AM CST
Where
Marathon County, (Cwa)cen Wi Arpt Mos
Measured
52 kt (60 mph) measured gust
Reported by
AWOS
Coordinates
44.780, -89.670

Thunderstorm winds of 60 mph were measured at Central Wisconsin Airport in Mosinee.

Thunderstorm Wind, Marinette

When
July 21, 6:15 AM CST
Where
Marinette County, Pembine
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
45.630, -88.000

Thunderstorm winds downed a few trees in the Pembine area.

Hail, Wood

When
July 21, 6:18 AM CST
Where
Wood County, 0.85 mi SE of Marshfield
Measured
1 in hail
Reported by
Social Media
Coordinates
44.660, -90.160

Quarter size hail fell in Marshfield. The time of this event was estimated based on radar data.

Hail, Wood

When
July 21, 6:39 AM CST
Where
Wood County, Biron
Measured
1 in hail
Reported by
Social Media
Coordinates
44.430, -89.780

Quarter size hail fell in Biron.

Hail, Wood

When
July 21, 6:40 AM CST
Where
Wood County, 1.7 mi NW of Wisconsin Rapids
Measured
1 in hail
Reported by
Social Media
Coordinates
44.400, -89.840

Quarter size hail fell in Wisconsin Rapids.

Thunderstorm Wind, Shawano

When
July 21, 6:52 AM CST
Where
Shawano County, 0.85 mi SE of Bowler
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
44.860, -88.960

Thunderstorm winds downed trees in Bowler.

Hail, Portage

When
July 21, 7:00 AM CST
Where
Portage County, Amherst
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
44.450, -89.280

Nickel size hail fell in the Amherst area.

Thunderstorm Wind, Marinette

When
July 21, 7:05 AM CST
Where
Marinette County, 0.69 mi S of Peshtigo
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
45.040, -87.750

Thunderstorm winds downed numerous trees near County Road VV in Peshtigo. Some of the trees took down power lines as they fell.

Thunderstorm Wind, Waupaca

When
July 21, 7:06 AM CST
Where
Waupaca County, 0.85 mi SE of Waupaca
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
44.340, -89.060

Thunderstorm winds downed trees in Waupaca. The time of this event was estimated based on radar data.

Thunderstorm Wind, Marinette

When
July 21, 7:07 AM CST
Where
Marinette County, 0.85 mi SE of Marinette
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
45.090, -87.610

Thunderstorm winds downed a few trees in Marinette.

Thunderstorm Wind, Oconto

When
July 21, 7:15 AM CST
Where
Oconto County, 0.85 mi SE of Pensaukee
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
44.810, -87.910

Thunderstorm winds downed trees and power lines in the towns of Oconto, Little River and Pensaukee. The time of this event was estimated based on radar data.

Thunderstorm Wind, Waupaca

When
July 21, 7:15 AM CST
Where
Waupaca County, King
Measured
61 kt (70 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
44.330, -89.130

Thunderstorm winds caused widespread damage west of Waupaca, around King, downing trees and power lines, and tearing shingles from roofs.

Thunderstorm Wind, Brown

When
July 21, 7:25 AM CST
Where
Brown County, 1.2 mi SE of Green Bay
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
44.510, -88.000

Thunderstorm winds downed two large trees and several large branches in Green Bay.

Thunderstorm Wind, Door

When
July 21, 7:40 AM CST
Where
Door County, Sturgeon Bay
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
44.830, -87.380

Thunderstorm winds downed trees just north of Sturgeon Bay, on Reynolds Road, and just south of Sturgeon Bay, near Clay Banks.

Thunderstorm Wind, Kewaunee

When
July 21, 7:45 AM CST
Where
Kewaunee County, 0.85 mi SE of Luxemburg
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
44.540, -87.690

Thunderstorm winds downed scattered trees and power lines in the Luxemburg and Casco areas. The time of this event was estimated based on radar data.

Thunderstorm Wind, Manitowoc

When
July 21, 8:30 AM CST
Where
Manitowoc County, 0.5 mi E of Manitowoc
Measured
52 kt (60 mph) estimated gust
Reported by
Social Media
Coordinates
44.080, -87.660

Thunderstorm winds downed a couple of trees and some tree limbs in Manitowoc.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2016Every state in 2016This day in weather historyWarnings in Wisconsin, July 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 650141, 650144, 650146, 650149, 650152, 650153, 650154, 650155, 650157, 650159, 650161, 650162, 650128, 653145, 650164, 650130, 650131, 650132, 650165, 653179, 650167, 650168, 650169, 650171, 650173, 650174, 650175, 650176, 650177.